MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 477201
Medical Device Problem Codes Signal Artifact/Noise (1036); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicates that model 477201 localization wire allegedly produced artifacts during imaging.This information was received from one source.This involved a patient with no consequences.The patient was reported as (b)(6) years old, weighing 114 pounds, the gender of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The event information was reassessed and the device codes were updated.Sixteen lot samples were returned; the investigation is inconclusive as the conditions of use could not be replicated.A medical image was provided and was inconclusive for the reported signal artifact malfunction.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicates that model 477201 localization wire allegedly produced artifacts during imaging.This information was received from one source.This involved a patient with no consequences.The patient was reported as 86 years old, weighing 114 pounds, the gender of the patient was not provided.

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9200122
Report Number2020394-2019-04037
Device Sequence Number13529411
Product Code GDF
UDI-Device Identifier00801741079924
UDI-Public(01)00801741079924
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number477201
Device Catalogue Number477201
Device Lot NumberREDQ4074
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1